Publikace ÚTF

Robinson Trautman spacetimes with an electromagnetic field in higher dimensions

Ortaggio, M; Podolský, J; Žofka, M.

We investigate higher dimensional Robinson-Trautman spacetimes with an electromagnetic field aligned with the hypersurface orthogonal, non-shearing, expanding geodesic null congruence. After integrating the system of Einstein-Maxwell equations with an arbitrary cosmological constant, we present the complete family of solutions. In odd spacetime dimensions they represent (generalized) Reissner-Nordstrom-de Sitter black holes. The event horizon (more generically, the transverse space) may be any Einstein space, and the full metric is specified by three independent parameters related to mass, electric charge and cosmological constant. These solutions also exhaust the class of Robinson-Trautman spacetimes with an aligned Maxwell-Chern-Simons field (the CS term must vanish because of the alignment assumption and of the Einstein equations). In even dimensions an additional magnetic "monopole-like" parameter is also allowed provided now the transverse space is an (almost-)Kahler Einstein manifold. The Weyl tensor of all such solutions is of algebraic type D. We also consider the possible inclusion of aligned pure radiation.
typ:article
journal:Class. Quantum Grav.
volume:25
nr:0
pages:025006
year:2008
pacs:04.50.+h, 04.20.Jb, 04.40.Nr
eprint:arXiv:0708.4299
odkaz: http://www.iop.org/EJ/article/0264-9381/25/2/025006/cqg8_2_025006.pdf
files:
podolsky_08_jan.pdf (260.4 kB)

Tato stránka byla vygenerována: 2018-01-19 05:38 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page